Anabolics
Search More Than 6,000,000 Posts
Results 1 to 11 of 11
  1. #1
    HollywoodM3's Avatar
    HollywoodM3 is offline Member
    Join Date
    Jan 2004
    Location
    in the GYM
    Posts
    882

    Side effect check

    Hey Bros,

    Im starting wk 4 of
    prop 100mg ed
    tren 75mg ed
    EQ 300mg 2wkly
    with 7/5 split t3 200mcg and clen work up to 100mcg
    20mg nolva

    About a wk and a half ago I woke up with a sore throat, by the end of the day it went away but I was heavily congested head and chest I felt like I was getting brocades this lasted a wk but I was also having trouble eating and had no energy to work out. I had a feeling of overall Crap

    I was wondering if this has anything to do with the cycle im on, or did I just get sick. should I go to the doc and get some blood work done.

    I also havent noticed any loss in fat with the clen and t3(maybe im looking for too much too soon) I do eat clean and been hiting the cardio walking 25 min ed right after I work out. and sometimes 30 minutes at night also

    Thanks for the help
    HM

  2. #2
    IronAdam's Avatar
    IronAdam is offline Member
    Join Date
    Dec 2003
    Location
    Midwest
    Posts
    861
    I don't know about the congestion...but you might want to do your cardio in the am (if possible). Right after working out you need to eat.

    GL Peace

  3. #3
    UrbanLegend's Avatar
    UrbanLegend is offline Senior Member
    Join Date
    Jan 2004
    Posts
    1,709
    I have heard of tren cough.....that could be whats causing the congestion. Clen is a broncial (sp?) dialator, so you will be breathing easy enough, I wouldn't worry about it.

  4. #4
    jmp51483's Avatar
    jmp51483 is offline Member
    Join Date
    Apr 2003
    Location
    NC
    Posts
    588
    it just sounds like you caught a little bug bro... Remember gear lowers your immune system..

  5. #5
    Matto20's Avatar
    Matto20 is offline Member
    Join Date
    Apr 2004
    Posts
    576
    Quote Originally Posted by jmp51483
    it just sounds like you caught a little bug bro... Remember gear lowers your immune system..

    Not necessarily true at all; but tren can be filled with so many impurities that all sorts of ****ed up **** can happen when on cycle. When you use unhealthy compounds, be prepared for side effects. Sorry I can't help you. My best advice would be to clean up your diet as much as possible (eat lots of good veggies), get as much sleep and rest as you can, and make sure to take your vitamins.

  6. #6
    w_rballs's Avatar
    w_rballs is offline Anabolic Member
    Join Date
    Aug 2002
    Location
    Buckeye state
    Posts
    2,653
    more than likely jsut test flu

  7. #7
    TheOak182's Avatar
    TheOak182 is offline Associate Member
    Join Date
    Nov 2003
    Location
    US of A
    Posts
    325
    You probably just got sick at the wrong time. If it doesn't clear up, I would see a doctor...

  8. #8
    HollywoodM3's Avatar
    HollywoodM3 is offline Member
    Join Date
    Jan 2004
    Location
    in the GYM
    Posts
    882
    Thanks for the info

    I did get my gear from artist formally known as Dfarm. first time using there gear, I know and heard a lot of bros who were very happy with them. so I hoping that its not that. and like I said I have been on for 4wks so if it was bunk gear I think I would have known by now.
    I hope it is just a cold.

    I still cant figure out the t3/clen issue

    I ran t3 in the past pyramiding up to 100mcg and then back down, I stacked it with sus and d-bol, with awesome results

    HM

  9. #9
    juiceinthehood's Avatar
    juiceinthehood is offline Registered User
    Join Date
    Mar 2004
    Location
    nyc
    Posts
    2,564
    Probaly The Tren Bro
    Get Well Soon Bro

  10. #10
    HollywoodM3's Avatar
    HollywoodM3 is offline Member
    Join Date
    Jan 2004
    Location
    in the GYM
    Posts
    882
    Thanks
    Todays workout was much better!

  11. #11
    Dan617 is offline New Member
    Join Date
    Jun 2004
    Posts
    26
    I am actually having the same side effects, but I cannot seem to figure out what is causing them.

    Running:
    test entn 750mgs/wk
    eq 600mgs/wk
    tren 225 mgs/wk
    Alll are QV.

    Any help would be greatly appreciated.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •